MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66021306
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during dressing change, silicone is coming away from the dressing onto the liner while removing the liner for application and also silicone is staying on the skin/wound while removing the dressing to replace with a new dressing.It is unknown when did the event happened how was the procedure finished and if there was a delay.No other complications where reported.
 
Additional Manufacturer Narrative
We have now completed our investigation into the reported complaint.The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the event reported or determine a root cause on this occasion.It was reported that silicone is coming away from the dressing.Factors that can contribute to the reported event include, raw material issues or storage environment issues.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.An ongoing internal action is being carried out into the reported failure mode to reduce further instances of the reported event, therefore no further actions are deemed necessary into this specific complaint.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN LIFE SACRUM (SMALL) PACK OF 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11429786
Report Number8043484-2021-00506
Device Sequence Number11716909
Product Code NAD
UDI-Device Identifier05000223481421
UDI-Public05000223481421
Combination Product (Y/N)N
Initial Reporter CountrySA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number66021306
Device Catalogue Number66801306
Device Lot Number202010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1